# SDR SWIA200211627

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 17,548 hours, 24,859 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0042
- Condition: Malfunctioned
- Location: Lt Nacelle Flap
- Part time: 5,726 hours, 8,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISAGREEMENT MESSAGE WHEN FLAPS ARE RETRACTED FROM 45 DEGREE FLAPS, DISAGREEMENT FIX THEMSELVES ON TAXI.  INSTALLED SERVICEABLE NACELLE FLAP ACTUATOR ON LEFT SIDE.  OPS CHECKS GOOD.  PERFORMED IAW MM 27-50-00.
